|   | 
Details
   web
Record
Author (up) Shannon, C.E.
Title A Mathematical Theory of Communication Type Journal Article
Year 1948 Publication Abbreviated Journal Bell System Technical Journal
Volume 27 Issue Pages 379-423
Keywords
Abstract
Address
Corporate Author Thesis
Publisher Place of Publication Editor
Language Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN ISBN Medium
Area Expedition Conference
Notes Approved no
Call Number refbase @ user @ Serial 17129
Permanent link to this record